| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during phacoemulsification procedure involving intraocular lens (iol) implantation, the device plunger incorrectly positioned the lens in the narrow part of the cartridge, which led to entrapment, deformation, and detachment of the iol haptic element as it exited the device.There were no patient contact and no patient harm.The surgery was completed using a similar lens of the same diopter power on same day.